# SDR QMLA20171107125

- Difficulty date: November 7, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N568AM
- Make and model: Snias AS350B2
- Aircraft serial: 4462
- Aircraft time: 4,248 hours, 11,436 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Snias
- Component part number: 350A2300000506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT,  THE TAILBOOM WAS FOUND TO HAVE A CRACK APPROXIMATELY 128MM LONG ON THE RIGHT SIDE.
